# SDR SWAA2023031311073

- Difficulty date: February 28, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; 'L' BRACKET CRACKED ON I/B SIDE OF MAIN FLAP ROLLERS CASTING BETWEEN I/B AND O/B MAIN FLAPS (MARKED)<[01] REMOVED AND REPLACED ?L? BRACKET I.A.W SRM 51-40-02.;[02] INSPECTED WORK PERFORMED
